MAUDE Adverse Event Report: PALL CORPORATION PALL SUPOR® 1.2 FILTER; FILTER, INFUSION LINE

PALL CORPORATION PALL SUPOR® 1.2 FILTER; FILTER, INFUSION LINE
Model Number AEF2NT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Filter keeps backing up in the iv infusion.

Brand Name
PALL SUPOR® 1.2 FILTER
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
PALL CORPORATION
25 harbor park dr
port washington NY 11050
MDR Report Key9750228
Report Number9750228
Device Sequence Number19476650
Product Code FPB
UDI-Device Identifier00636207315434
UDI-Public(01)00636207315434
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2020
Report Date (Section F) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAEF2NT
Device Catalogue NumberAEF2NT
Device Lot Number13384809
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/25/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/09/2020